# SDR 98ZZZX2247

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: V25W712077501
- Condition: Failed
- Location: Hyd Reservoir
- Part time: 1,201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WAS STUCK IN OPEN POSITION.  THIS WOULD NOT ALLOW A HEAD PRESSURE ONTO THE RESERVOIR.  THE RESULT WAS A CAVITATING PUMP.  REPLACED VALVE AND DID A TEST FLIGHT.  ALL SYSTEMS WORKED NORMALLY.  PRESSURE HELD IN RESERVOIR OVERNIGHT.
